# SDR DXTA2025062704042

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM IS NOT WITHIN NORMAL FLIGHT RANGE AND UNABLE TO INPUT ENOUGH NOSE DOWN TRIM TO NEUTRALZE CONTROL FORCE.  FULL FORWARD NOSE DOWN TRIM AND AIRCRAFT STILL HAS NOSE UP TENDENCY. ADJUSTED POSITION OF CONTROL WHEEL/TRIM INDICATOR TO COINCIDE WITH THE POSITION OF THE ELEVATOR ELEVATOR TRIM TABS AT NEUTRAL POSITION. VERIFIED TRIM TAB NEUTRAL SETTING, TRIM TAB TRAVELS REF. MM 27-31-00.
